# SDR QXEA200800701

- Difficulty date: July 1, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 18,246 hours, 18,637 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2241 - NR 2 ENGINE FAILS AUTO FEATHER TEST.  FOUND PEC FAULT CODES 402, 422 AND 424.  CLEARED BY FIM.  PERFORMED TWO GROUND RUNS AND 6 AUTO FEATHER TESTS WITH NO DEFECTS.  RETURNED TO SERVICE.  NO PARTS REPLACED.  (A)
